On the asymptotic distribution of residual autocovariances in VARX models with applications
Pierre Duchesne ()
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2005, vol. 14, issue 2, 449-473
Keywords: VARX models; vector time series; autocovariance matrices; diagnostic checking; 62M10; 62H10 (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595413 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:14:y:2005:i:2:p:449-473
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02595413
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().